MathSciNet Relay Station
MathSciNet bibliographic data
MR1435550 92D25 (34K20)
Li, Jingwen Global attractivity in Nicholson's blowflies. A Chinese summary appears in Gaoxiao Yingyong Shuxue Xuebao Ser. A 11 (1996), no. 4, 491. Appl. Math. J. Chinese Univ. Ser. B 11 (1996), no. 4, 425–434.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement